# SDR YENA201705200390

- Difficulty date: May 20, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 50,283 hours, 17,714 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overserviced
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED A TOXIC, DIRTY SOCK ODOR ON GROUND, IN FLIGHT, AND DURING DESCENT FOR THE THREE LEGS  FLOWN.  MX FOUND THE NR 2 ENGINE OVERSERVICED BY 2 QUARTS. MX BROUGHT TO CORRECT LEVEL.  R & R THE RT OZONE FILTER, LEAK CHECKED GOOD IAW 21-51-00.  ACCOMPLISHED TSM 05-50-00-810-8312A, NO  ACTIVE LEAKS NOTED ON NR 2 ENGINE. ACFT OK FOR SERVICE.
